I am using Docxclinen and as a result my legs below my knees and my arms below my elbows when they are down feel numb like no oxygen flow. Doctor says deal with it. I know i had bad reaction to sulfa drugs is this something to be concerned about?
I was prescribed docxcycline (low doseage) to hopefully treat ocular roscea and had a terrible reaction... It felt like my skin was on fire, like someone was pouring boiling water over me... especially if I even let the light coming in a window (sunlight) hit my skin... I would never dare to take this again... I asked the doctor and it was also suggested I don't take any of the cycline antibiotics now... I am also allergic to sulpha drugs... Any doctor who says deal with it... well... I would get a second opinon, even if you go to a walk in clinic... If you stop the docxcycline and your symptoms go away you will know for sure!!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Nov 2012 • 3 answers
Posted 29 Oct 2014 • 2 answers
Posted 28 Jan 2015 • 1 answer
I took naproxen for abdominal pain prescribed by a doctor. On the second day that I took it I began?
Posted 28 Aug 2016 • 1 answer
I've been taking Lyrica for 18 mths for severe knee pain with long acting tramadol . For the last 3?
Posted 23 Oct 2016 • 3 answers